Article
On the Asymptotic Average Diameter of Blocks of Uniformly Distributed Sequences and Related Results
Authors
and
Abstract
This paper was triggered by recent results on the maximal ‘average distance between consecutive points’ of uniformly distributed sequences (u.d.s.). Here we address a generalized version of this question, consider pairwise maximal/minimal/total distances in blocks/segments of $d\ge 2$ consecutive points of u.d.s., and derive sharp upper bounds for all three aggregations. Our main idea of proof consists in, firstly, adding degrees of freedom, secondly, translating the resulting problem to a solvable optimization problem over the compact family of $d$-stochastic measures, and, thirdly, showing that the obtained bounds are also sharp bounds for the original problem.
Keywords
Uniformly distributed sequences, copula, d-stochastic measure
Citation
Heintze, S. & Trutschnig, W. (2026). On the asymptotic average diameter of blocks of uniformly distributed sequences and related results. Uniform Distribution Theory, 21(1), 1–21. https://doi.org/10.66833/UDT-2026-0007
S. Heintze and W. Trutschnig, “On the asymptotic average diameter of blocks of uniformly distributed sequences and related results,” Uniform Distribution Theory, vol. 21, no. 1, pp. 1–21, 2026, doi: 10.66833/UDT-2026-0007.
Heintze S, Trutschnig W. On the asymptotic average diameter of blocks of uniformly distributed sequences and related results. Uniform Distribution Theory. 2026;21(1):1–21. doi:10.66833/UDT-2026-0007.
Heintze, S. and Trutschnig, W. (2026), ‘On the asymptotic average diameter of blocks of uniformly distributed sequences and related results’, Uniform Distribution Theory, 21(1), pp. 1–21. Available at: https://doi.org/10.66833/UDT-2026-0007.
Heintze, Sebastian, and Wolfgang Trutschnig. “On the Asymptotic Average Diameter of Blocks of Uniformly Distributed Sequences and Related Results.” Uniform Distribution Theory, vol. 21, no. 1, 2026, pp. 1–21. https://doi.org/10.66833/UDT-2026-0007.
Heintze, Sebastian, and Wolfgang Trutschnig. “On the Asymptotic Average Diameter of Blocks of Uniformly Distributed Sequences and Related Results.” Uniform Distribution Theory 21, no. 1 (2026): 1–21. https://doi.org/10.66833/UDT-2026-0007.
Export citation
Published by: Engineering Journals


